The long-term results of brace treatment in Perthes disease


KERİMOĞLU S. , Citlak A. , BAKI C., AYDIN H.

EKLEM HASTALIKLARI VE CERRAHISI-JOINT DISEASES AND RELATED SURGERY, vol.23, no.1, pp.25-29, 2012 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2012
  • Title of Journal : EKLEM HASTALIKLARI VE CERRAHISI-JOINT DISEASES AND RELATED SURGERY
  • Page Numbers: pp.25-29

Abstract

Objectives: We evaluated the long-term radiological outcomes of the patients with Perthes disease who were conservatively treated with brace.